# SDR AALA202504021340

- Difficulty date: January 31, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 76,669 hours, 29,750 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53133228201
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK CENTER WINDSHIELD FRAMING RIGHT HAND CONTINUITY FITTING CRACKED. REPLACED ICONTINUITY FITTING PER EO 5319Y017-002.
